# SDR SWAA2022050301027

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 20,082 hours, 9,414 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR'S EVACUATION SLIDE HAS LOW PRESSURE. / [01] REPLACED FWD SERVICE DOOR ESCAPE SLIDE IAW MT 725-61-06-FS EXP DUE DATE APR 2025;[02] C/W INSPECTION.
